# SDR CALA9800567

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN CIRCUMFERENTIAL AT BS 804.5, S15R.  THE CRACKED AREA WAS REMOVED, A REPAIR ANGLE AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-3.
